# SDR SWAA2018092725574

- Difficulty date: September 15, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,067 hours, 28,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE INADVERTENTLY FELL OUT OF CASE.  REINSTALLED SLIDE PER MT.
